JSIAM Letters
Online ISSN : 1883-0617
Print ISSN : 1883-0609
ISSN-L : 1883-0617
Articles
Itô calculus for Cramér-Lundberg model
Jirô AkahoriCorina ConstantinescuKei Miyagi
Author information
JOURNALS FREE ACCESS

2020 Volume 12 Pages 25-28

Details
Abstract

In insurance mathematics, specifically in risk theory, mainly functional analytic techniques are used. In this paper, we give an alternative approach to deriving some well-known, basic, but important results on the classical collective risk model. Applying techniques based on Itô's calculus, we derive an integro-differential equation for the Gerber-Shiu function, under the Cramér-Lundberg model.

Information related to the author
© 2020, The Japan Society for Industrial and Applied Mathematics
Previous article Next article
feedback
Top